# SDR AU980694

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 100
- Engine: Rroyce DART5147
- Propeller: Rotol R1934304
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 0900041919
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT'S WINDSCREEN OUTER PANEL CRACKED.
